# SDR RAIA00205160

- Difficulty date: May 22, 2002
- Submitted: May 24, 2002
- Operation: Air carrier
- Aircraft: N558HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41071
- Aircraft time: 14,798 hours, 14,009 cycles
- System (JASC): 2436 · DC Regulator
- Part: Gcu
- Part number: 51539019E
- Part serial: 95499
- Condition: Inoperative
- Part time: 12,225 hours, 12,610 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

5494-COU- DURING TAXI-OUT RIGHT GENERATOR FAILED. MAINTENANCE REMOVED AND REPLACED #2 GENERATOR CONTROL UNIT.
